Addiction Survivors

Notices

Reply
Unread 03-09-2010, 10:00 PM   #1
Decand7
Junior Member
 
Posts: 1
Default Subutex

Quick Question ive been on subutex for a short time now and finally am down to 1mg every other day. but i screwed uo and took a two mg and felt high all day. am i going to feel any withdrawl effects now that i did that? i have three i mg left should i just stop now? i did not have any withdrewls at all the whole time comming off subutex and yet you hear horror stories on some forrums Why?

Last edited by Decand7; 03-09-2010 at 10:04 PM.. Reason: added more
Decand7 is offline   Reply With Quote
Unread 03-10-2010, 06:31 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Decand7, welcome. You could try just stopping now and if you feel uncomfortable, stretch out what you have left. It's hard to predict because everyone is different. But if you were down to 1mg every other day, hopefully that's a good sign that you shouldn't have much in the way of WDs.

Let us know how you're doing.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 03-12-2010, 04:30 PM   #3
Mary
Senior Member
 
Mary's Avatar
 
Posts: 3,316
Default

Hey Decand7, I went down to .5 for a couple of weeks and jumped from there without much of a problem. Since you took 2mg you can probably skip a day and let the halflife wear off. Hey, and you might find that you can just stop. If you start feeling crappy, I agree with Nancy, just take a little chip off and either skip days at that and stretch out the days in between or run that until it's out. I'm gonna be a repeat-o-Mary today, but exercise. That's what I did and I swear it help a shitload because it got my own endorphins going.

Sending positive energy! -Mary
__________________
oh well, whatever, nevermind. - k. cobain
Mary is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 11:11 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors